IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Generalized inverses and sampling problems
Autor/es:
M. LAURA ARIAS; CRISTIAN CONDE
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2013 vol. 398 p. 744 - 744
ISSN:
0022-247X
Resumen:
Sampling theory is concerned with the problem of reconstructing a signal f in a Hilbertspace from a given a collection of sampled values of f . If a certain decomposition of theHilbert space is possible (in terms of the sampling and reconstruction subspaces) thena consistent reconstruction can be obtained. In this paper we treat the case in whichsuch a decomposition cannot be found. For this situation, we study the quasi-consistentreconstructions which are an extension of the consistent reconstructions. We relate theprevious concepts to generalized inverses.We also present some new results and problemsregarding consistent sampling.